Access count of this item: 117

Files in This Item:
File Description SizeFormat 
1514-4.pdf647.57 kBAdobe PDFView/Open
Title: 多変数多項式に対する新しい因数分解法 (Computer Algebra : Design of Algorithms, Implementations and Applications)
Authors: 佐々木, 建昭  KAKEN_name
稲葉, 大樹  KAKEN_name
Author's alias: Sasaki, Tateaki
Inaba, Daiju
Issue Date: Sep-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1514
Start page: 22
End page: 28
URI: http://hdl.handle.net/2433/58689
Appears in Collections:1514 Computer Algebra : Design of Algorithms, Implementations and Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.